T Nation

Low Libido on Test Enanthate 500mg/wk?


#1

Hi all,
I'm on week 5 of my first cycle.
1-12 testosterone enanthate 250mg/ E3D
3-7 Cytomel (T3) 75mg ED (ramp up & down)
3-12 Arimidex 0.15mg ED
Finistride 1mg ED

Its a cutting cycle (I go low-carb, so I don't bloat on the test E), and it works nicely (and that's not the point, so please no comments on that).

Thing is, my libido is gone. Has anyone had such an experience? I'm a newbie of this stuff, but I didn't think for a second this may happen. Any ideas?


#2

At first glance, I would think the Finastride would have something to do with it.

Do you usually take 1mg finastride per day while off cycle? How does it affect your libido?

Have you run Test E without finastride in the past? How was your libido?


#3

This post was flagged by the community and is temporarily hidden.


#4

Thanks for the replies.

Started Fini when I've noticed more hair than usual falling off.

This is my first cycle, so I don't have a reference.

I'll try your suggestion, bushidobadboy. The 0.15 came from reading other people's threads. Checking my log, I see I had up to 4 days Adex-free last week (trying to adjust for this problem), so I'll try upping the dosage.


#5

I agree with BBB - 0.14mg ED of adex is likely too low. As a reference point, i need approx. 0.5mg ED of adex ED with the equivalent amount of Test E.

Also i suspect that the fina will have a profound effect on libido - even with the supraphys. doses of test. It basically stops conversion of test to DHT - and it is DHT which is largely responsible for the male libido...


#6

DHT... can't kill it, can't have it & hair. I can tell a bad design when I see one ! :slightly_smiling:

Went 0.3 yesterday, no change yet. will up to 0.5.
I'll post results, if only to help future Erectilus Disfunctious


#7

So you know how/when to amend your doses.. it takes me a good week or so to notice a change in libido from a change in dose of an AI (either Letro or Adex - with Letro taking a little longer).

Everyone is different, but i thought it may help you a bit :wink:


#8

Update - Yes, upping Adex to 0.5mg ED helped some. Thanks, all!


#9

Ok so i thought i'd chime in because im experiencing a similar effect on my libido, xilinx.

Iv been a long time prohormone user and iv just started my first cycle of:
- 500mg p/w of Test E. Injected every 3.5 days.
- 400mg p/w of Boldenone/EQ injected at the same time.

So far im only 10 days in. im just now starting to notice testicular atrophy, my dick feels smaller and im nowhere near as horny as a 22 year old guy should be. Im hoping it will pick up as i get further into my cycle.

Perhaps its not the Finasteride thats killin it??


#10

Fucking Finasteride again? Jesus.

So you know - your dick will not 'shrink' from AAS or Finasteride or jack. It is what it is.

It can appear smaller sometimes after a prolonged period of low libido, due to less frequent erections - this will often make a penis 'seem' smaller simply due to the lack of use! The lowered blood flow etc..

Are you using an Anti-Aromatase at all, if so what dose?
Were you as horny as a 22 year old should be before the cycle?
How long and what kind of PH cycles have you done?
When did you last run a PH cycle?
Have you had ED issues before?
Are you using the Finasteride just during the cycle or do you use it all the time? What dose are you taking?

I would guess at this time it is the anti 5-AR drug you are using - drop it and see. Also have a hormone panel done - in particular checking estrogens etc. IF you dont see an improvement after dropping/reducing the finasteride (horrible drug IMO).

:wink:


#11

Well, I didn't drop the Fina, just upped the Adex. It brought things to the same level as before the cycle. I'm not going to up any more, since I'm putting enough stuff into me as it is, and Adex is not without its risks, as anything.
The atrophy is normal, and will reverse when you finish the cycle. You know that already. Your dick does not shrink, it just gets less "support" due to the atrophy.

Is it your libido (interest), your ability to act on the interest, or the ability to complete the act?
The 3rd item is related, as far as I've read, to prolactin. bromocriptine should solve that


#12

I would suggest you hold back on sharing the 'information' you have read - at least until you know how to control your own libido on cycle.


#13

You're probably right. Got corrections?


#14

Hey brook. Thanks for the insight.

iv done enough research to know that my dick wont actually shrink.. it just feels smaller, like you guys said probably due to less frequent erections.

Are you using an Anti-Aromatase at all, if so what dose?
I only have Nolvadex and Clomid. and im not sure whether i should be using them during the cycle because i know that some estrogen is good for bulking. But on the flipside, im seriously prone to gyno and its flaring up again.. Ill try to get my hands on some adex. but failing that, any advice? Besides flaming me for being unprepared? lol

Were you as horny as a 22 year old should be before the cycle?
YES. haha

How long and what kind of PH cycles have you done?
4-6 Weeks of Epistane (havoc) and Superdrol clones. Probably 3-4 cycles a year. for the last 2 years.

When did you last run a PH cycle?
about 3 weeks before my first injection.. i was eager to start the real stuff and i figured itll take 3 weeks to effect my system anyway. not the wisest move ill admit.

Have you had ED issues before?
Epistane used to stifle my sexual appetite.. whearas others i know have the opposite experience. COming off AAS i had some ED.

Are you using the Finasteride just during the cycle or do you use it all the time? What dose are you taking?

Never use it. i was simply proposing that since i was experiencing the same issue as xilinx without using Fina.. perhaps finasteride isnt the cause.


#15

If gyno is flaring up, use Nolva at 40mg/d until the flareup is gone. Order Adex in the meantime and hop on the Adex as soon as it arrives> Front load with 1 mg on day 1 and then 0.5mg/d for a couple of days and then 0.25mg/d. Adjust as required.


#16

Good advice. I just popped some nolva. Will run 40megs a day. until it goes away.


#17

In that case manthony, i would say add 40mg of Tamoxifen UNTIL you can get the Arimidex, which you need to order immediately, then when it arrives.. add 0.25-0.5mg a day. This will reduce your Estrogen levels enough so they have no effect on gyno or libido (as they are now) and it will allow estrogen to survive enough for the effects you have heard it is necessary for...

Estrogen is definitely your issue, and a word of warning or two; Tamoxifen will not cure this alone, an AI will and secondly, you need to give it longer between runs. 3 weeks between a DS and AAS run isnt too bad, as the DS/PH will be out of the system in days - but try to allow 6-8 weeks AFTER PCT between runs in the future.

Brook


#18

Thanks mate. Appreciate this. Im going 40mg tamoxifen a day and already i have noticed my libido coming back. had a stubborn morning glory this morning.. didnt expect it to work so fast. and umm.. i dont exactly have a source for adex.. i have tamox and clomid from a good online pharmacy but they dont stock arimidex. worst case scenario .. what if i cant get it? can i survive on tamoxifen throughout the cycle?

blocking my estrogen receptors completely (by using Nolva) throughout the whole cycle should diminish my gains overall wont they?


#19

that was my first reaction as well.


#20

your gains will be fine, dont worry about diminishing gains.IMO its really nothing to cry over

right now worry about getting and keeping that libido up as thats the easiest symptom to see and control.

keep the wood poppin and you now your hormones are where they should be for the most part

you can survive on the nolva,that is a very old school way of controlling estrogen its far from ideal but it will work

lets see if you cant get arimidex because an AI of some sort is important here.